Autopsy Confirms British Mother Died of Acute MYOCARDITIS After Receiving Pfizer COVID Shot

< Please Share This

05/20/2022 / By Ramon Tomey

An autopsy in the U.K. confirmed that a healthy mother of two died of acute myocarditis almost two weeks after getting the Wuhan coronavirus (COVID-19) vaccine from Pfizer.

According to the Daily Mail, pathologist Dr. Sukhvinder Ghataura scrutinized the findings of a post-mortem examination and toxicology report for Dawn Wooldrige, who died on June 15, 2021. Medical records showed Wooldridge, mother of a five-year-old boy and a two-year-old girl, received her first dose of the Pfizer COVID-19 vaccine on June 4. An earlier autopsy proved to be inconclusive.

Eleven days after Wooldridge got her first COVID-19 vaccine dose, she was found dead in her home by her brother. Emergency services were called in and paramedics attempted to revive her, but in vain as the 36-year-old was pronounced dead at the scene. She had dropped her son off at school in the morning, visited a friend and had spoken to her mother earlier that day – but failed to pick up her son from school.

Basing his analysis on the medical reports, Ghataura said Wooldridge had been healthy at the time of her death and did not have any signs of alcohol or drugs in her system. The medical report noted heart inflammation, as well as fluid and a small blood clot in her lungs – alongside menstrual irregularity and pain in the arm and jaw following the vaccine. These signs, he suggested, were linked to myocarditis or heart muscle inflammation.

“On the balance of probabilities, she had vaccine-related problems. There is nothing else for me to hang my hat on. It is the most likely reason, in my conclusion. It is more than likely Dawn died in response to the COVID-19 [vaccine], Ghataura told coroner Alison McCormick.

McCormick said: “During the course of the evidence, [Ghataura] expressed a change of view. It is more likely than not she died from acute myocarditis. I give the narrative conclusion that her death was caused by acute myocarditis due to recent COVID-19 [vaccination].

vaccinedeaths.com < continue reading & to watch video